Share Facebook
Crohn's Disease Forum » Treatment » Prednisone/Entocort » Weight loss anyone?


03-07-2014, 11:45 AM   #1
Josalyn7
 
Josalyn7's Avatar
 
Join Date: Jan 2014
Weight loss anyone?

I'm one of the heavier crohnies :/ but I've been on prednisone since August of 2013 along with remicade and 6-mp and a giant list of other meds. My gi doctor have me go back up to 40 mg again when it took me 3-4 months to get down to 5 mg. I've lost 15 pounds in 3 days just wondering if anyone had this happen?
03-07-2014, 12:06 PM   #2
vonfunk
Bourbon Bandito
 
vonfunk's Avatar
 
Join Date: Jul 2010
Location: Toronto, Ontario

My Support Groups:
Prednisone has water retention as a side effect. It's possible that the reduction in dose may have started to release that water. Had you said 6 or 7, it would have surprised me, but 15 lbs is a lot for just water weight. It could be multiple types of weight loss at play.

As a tubby guy, when I stopped pred, I started losing weight almost immediately, heavier people tend to shed more quickly at the start of weight loss compared to smaller people. But keep any eye out for any other changes, if the rapid weight loss continues, then I would talk to a doctor about it.
__________________
"Peer review or it never happened" - Oscar Wilde
Jason's colon
10/14/1980 - 06/21/2011
Goodnight Sweet Prince

Reply

Crohn's Disease Forum » Treatment » Prednisone/Entocort » Weight loss anyone?
Thread Tools


All times are GMT -5. The time now is 08:58 AM.
Copyright 2006-2017 Crohnsforum.com